MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC VENTILATOR W/ ALARMS P200D JAPAN; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC VENTILATOR W/ ALARMS P200D JAPAN; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P200DNJPAMBJP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of even was fully unknown.The device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The customer's reported problem was verified by functional testing.The reported issue was caused by a leak from demand detector.The product was returned to the customer without being repaired because the supply of the detector as a repair or replacement part had ended and it was no longer available.
 
Event or Problem Description
It was reported that the product seemed to have air leak.There was no patient harm reported as a result of the event.

Brand Name
PNEUPAC PARAPAC VENTILATOR W/ ALARMS P200D JAPAN
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
bramingham business park
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21514685
Report Number3012307300-2025-02406
Device Sequence Number19945529
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738(11)170310
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP200DNJPAMBJP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown